# SDR TRAX200600901

- Difficulty date: October 20, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 11,424 hours, 9,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BOX BEAM CRACK LOWER WEB C/W REO601R-53-61-366.  REPAIRED LEFT HAND LOWER BOX BEAM WEB REF REO 601R-53-61-366  (CLOSED 11/01/06)
